# SDR 02FDEA00393

- Difficulty date: June 10, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- Aircraft time: 35,189 hours, 24,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 651632640
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST HOLE IN REINFORCEMENT STRAP CRACKED.  REMOVED AND REPLACED STRAP PER SRM 51-30- 5, 51-10-2.
